# SDR AALA202105039009

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 9,149 hours, 3,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD ENTRY DOOR DIFFICULT TO OPEN/CLOSE AND LATCH. REPLACED LOWER FWD STOP PIN ON L1 DOOR IAW AMM 52-11-00, OPS CHECK GOOD.
